Mathematische Annalen

, Volume 259, Issue 2, pp 271–277

A peak set of Hausdorff dimension 2n−1 for the algebraA(D) in the boundary of a domainD withC-boundary in ℂn

  • Berit Stensønes Henriksen
Article

DOI: 10.1007/BF01457313

Cite this article as:
Henriksen, B.S. Math. Ann. (1982) 259: 271. doi:10.1007/BF01457313

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Berit Stensønes Henriksen
    • 1
  1. 1.Institute of MathematicsUniversity of OsloOsloNorway

Personalised recommendations